mental-health-icon
Poor Concentration
I am 31 y, Male. I am facing poor memory and concentration problem. its badly affecting my life. Is it a side affect of tablets ?. I am on medication for last 8 years of nebivolol hydrochloride 2.5 mg and s(-) amlodipine 1.25 mg and ascitalopram 2.5 mg and chlonazepam 0.25mg for mild BP and anxiety.
182 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

Hi, you are already on a lot of medications for your hypertension and anxiety. Are you still experiencing anxiety inspite of these drugs? Then maybe you could check with a psychiatrist for your continuation on the ascitalopram and chlonazepam. Its always advisable to go for a follow up when it comes to psychiatric drugs as the dosage need to be altered at times. Secondly, anxiety can fog your mind and that could lead to poor concentration. Practice deep breathing techniques when you start feeling restless. Self suggestion techniques can lead to positive thoughts. This you can practice as a home remedy but I would suggest you go for a few counseling sessions where you can practice this under supervision just so that you know you are doing it right.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hey, as you said because of anxiety you are having poor concentration , anxiety blocks your thinking ,analysing ,reasoning ability ,continue medications ,be calm and cool ,try to meditate . stick on to one subject . It's not one day solution takes continues practice. Consult psychiatrist
Answered
Flag this Answer
Flag this answer
2/2 people found this helpful
Was this answer helpful?

This question featured in :

Reasons for poor concentration
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.